Dilantin Video

http://www.youtube.com/watch?v=NHgScJ13AUE&feature=player_embedded

 

DILANTIN INFATABS (Phenytoin) Tablet, Chwable [Parke-Davis Div Of Pfizer Inc]
Updated Date: Mar 17, 2010 EST (Source: DailyMed Drug Label Updates for the last seven days (since May 20, 2007 EST))

Phenytoin-induced acute generalized exanthemous pustulosis

To the Editor: A 57-year-old African American male with a history of a seizure disorder caused by a traumatic head injury presented to the emergency department with a recent onset of multiple pustular lesions that started on his face and spread to his trunk and upper extremities.

He had presented to the same emergency department 5 days earlier in status epilepticus.
He was treated with 1 g phenytoin for the first time in addition to increased doses of his other medicines (lorazepam and levetiracetam)...


Source: Journal of the American Academy of Dermatology - March 16, 2010 Category: Dermatology Authors: Nasir Aziz, Samantha Toerge, Thomas Nigra Tags: Case Letters Source Type: journals